# SDR KCSA2014051502

- Difficulty date: May 15, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 101,160 hours, 20,024 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Cracked
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

OBSERVED FUEL LEAKING NR 1 ENGINE.  IN FLIGHT SHUTDOWN ENGINE IAW FOB 10-07. NO PARAMETERS EXCEEDED. INSPECTED NR 1 ENGINE IAW AMM 71-00-00. FOUND FUEL LINE TO FUEL CONTROL PORT PCB 35 CRACKED.  R & R LINE IAW AMM 73-21-01 & 73-11-06.  LEAK CHECK GOOD.  PERFORMED ENGINE WINDMILLING INSPECTION IAW AMM 72-00-00, PG 690.19, NO DEFECTS NOTED.  REMOVED, INSPECTED AND REINSTALLED ENGINE MAG PLUGS IAW AMM 72-61-00.  NO DEFECTS NOTED. SERVICED ENGINE OIL IAW AMM CHAPT 12-13-03.  PERFORMED ENGINE RUN IAW AMM 71-00-00 LEAK AND OPS CHECK GOOD.  RESERVICED ENG OIL IAW AMM CHAPT 12-13-03.
